If you need an accessible version of this item please contact JSTOR User Support

The Existence of a Triangle with Prescribed Angle Bisector Lengths

Petru Mironescu and Laurentiu Panaitopol
The American Mathematical Monthly
Vol. 101, No. 1 (Jan., 1994), pp. 58-60
DOI: 10.2307/2325126
Stable URL: http://www.jstor.org/stable/2325126
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Existence of a Triangle with Prescribed Angle Bisector Lengths
Preview not available

Page Thumbnails

  • Thumbnail: Page 
58
    58
  • Thumbnail: Page 
59
    59
  • Thumbnail: Page 
60
    60